# SDR ASAA2022090139755

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737
- Aircraft serial: 44105
- Aircraft time: 26,418 hours, 8,363 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: SW43896
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AURAL WAILER DOES NOT SOUND WHEN EITHER AUTOPILOT IS DISCONNECTED. GROUNDED - YES. REF B737-900 AMM 22-11-41, REMOVED/REPLACED F/O'S YOKE A/P DISENGAGE SWITCH.
